# SDR ASOA2014112111715

- Difficulty date: October 28, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,173 hours, 10,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 295 CORRODED FWD & AFT SIDES BETWEEN STR'S 26LT-25RT.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REPAIRED FRAME SECTION IAW REO 670-53-21-799 & 670-53-21-687.
